# SDR FDEA200905261791

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER CHORD HAS CORROSION FROM STA 1040 TO STA 1060, LBL 8.0 INCHES.   CORROSION ON KEEL BEAM CHORD FOUND EXCEED SRM ALLOWABLE DAMAGE LIMITS AFTER BLENDING. CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM6-2-100 CRITERIA.
